International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 413-415

Decomposition of openness

C. W. Baker

Department of Mathematics, Indiana University Southeast, New Albany 47150, Indiana, USA

Received 23 October 1992

Copyright © 1994 C. W. Baker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this note weak openness and almost openness are used to develop two decompositions of openness. Two additional conditions related to openness also are developed.